# SDR CA131114007

- Difficulty date: November 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 105,221 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C30174
- Condition: Bent
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UP ON ROUTINE INSPECTION OF NOSE WHEEL, IT WAS NOTED THAT BOTH WHEEL HALVES IN THE AREA WHERE THE STEEL TABS ARE BENT TO HOUSE THE DUST COVER, HUB CAP, WERE CRACKED IN 8 OF THE 12 RADII.
